Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Fever starting in the afternoon, loss of appetite, severe body aches. Fine in the morning. Why is it ?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
for 2 days, starting in the afternoon, around 2 pm, I get a fever between 101 and 102, loss of appetite, and severe body aches. I am fine in the morning. I have no nausea. I am female, 65 years old, in generally good condition.
Posted Thu, 12 Jul 2012 in General Health
Answered by Dr. Anil Grover 6 hours later

Thank you for writing in.

Before we reach the diagnosis of fever for two days which could be benign will be you kind enough to tell us following details:
1. How has been you blood pressure and which medicines you are taking to control it?
2. When was your last lipid profile done and results if you have. Have you ever been investigated for diabetes?
3. Is there any history of travel outside the US? Especially recently.
4. Any associated symptoms except body aches which you mentioned? Any change in bowel or urinary patterns? Any burning sensations? Any chills rigors or cold sweats.?
5. Any loss of appetite when you do not have fever any recent loss of weight say over last one month? Any feeling of malaise when fever is not there?

Looking forward to answers which will help in getting to the cause of fever.

With Best Wishes.

Dr Anil Grover
MBBS, MD (internal medicine) DM (Cardiology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor